Skip to Main content Skip to Navigation
Journal articles

Schedules with precedence restriction and position-dependent servicing durability

Abstract : We demonstrate that several single machine scheduling problems with positionally dependent processing times can be solved in polynomial time, provided that the graph that defines precedence constraints admit modular decomposition into factors of a bounded width.
Document type :
Journal articles
Complete list of metadata

https://hal-emse.ccsd.cnrs.fr/emse-00676028
Contributor : Florent Breuil Connect in order to contact the contributor
Submitted on : Friday, March 2, 2012 - 4:35:05 PM
Last modification on : Wednesday, August 4, 2021 - 3:42:04 PM

Identifiers

  • HAL Id : emse-00676028, version 1

Citation

Valery Gordon, Alexandre Dolgui, Vitaly Strusevich. Schedules with precedence restriction and position-dependent servicing durability. Doklady of the national academy of sciences of Belarus, 2010, vol. 54 (n°4), p. 47-52. ⟨emse-00676028⟩

Share

Metrics

Record views

172